# SDR ASAA2019071530076

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,621 hours, 12,895 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997202AB
- Part serial: 9810525
- Condition: Failed
- Location: Cabin Pressure
- Part time: 480 hours, 127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION CONTROLLER FAILED AFTER T/O. ALTERNATE MODE SELECTOR CONTROLS PRESSURIZATION. GROUNDED - YES. REMOVED AND REPLACED CABIN PRESSURIZATION OUTFLOW VALVE REF AMM 21-31-03-000-801 AND AMM 21-31-03-400-801. PRESSURIZATION SYSTEM GROUND TEST GOOD REF AMM 21-31-00-700-802. MANUAL MODE OPS TEST GOOD REF AMM 21-31-00-710-801. NO FAULTS NOTED ON CABIN PRESSURE CONTROLLER #1 OR #2. NO FAULT LIGHTS ILLUMINATED.
